- Relieves :
- For Ages 12 & Over
Active Ingredients:Each 5 mL Teaspoonful: Guaifenesin USP 100 mg
Inactive Ingredients:Anhydrous Citric Acid; Caramel; FD&C Red No. 40; Flavor; Glycerin; High Fructose Corn Syrup; Maltitol; Menthol; Propylene Glycol; Purified Water; Saccharin Sodium; Sodium Benzoate
Do not take more than 6 doses in any 24-hour period. Use only with the enclosed measuring cup. do not use with any other device. This adult product is not intended for use in children under 12 years of age. Adults and children 12 years and over: 2-4 teaspoonfuls (tsp) every 4 hours. Children under 12 years: do not use. Store at 20-25 degrees C (68-77 degrees F). Special Note
A persistent cough may be a sign of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Disclaimers:
1. HerbsPro.com offers nationally branded products that are produced according to
manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
2. California Proposition 65 WARNING: Some products on this website
contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product
3. The statements made or products sold through this site have not been
evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any
disease. Read More
Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.